# SDR ERAA080474

- Difficulty date: July 17, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Aircraft time: 4,620 hours
- Engine: Allsn 250C18
- System (JASC): 7320 · Fuel Controlling System
- Part: Shaft
- Part number: 252466714
- Part serial: BR35994
- Condition: Stiff
- Location: Governor
- Part time: 4,620 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE SHAFT STIFF.     THROTTLE BUSHING, REPLACED WITH NEW,  AND GOVERNOR WAS RE-CALIBRATED TO FINAL CALIBRATION LIMITS.
